Nguyen Van SanhS. AsawasamritK. F U AhmedLe Phuong ThaoMahidol UniversityCenter of Excellence in Mathematics2018-05-032018-05-032011-06-01Asian-European Journal of Mathematics. Vol.4, No.2 (2011), 321-33417937183179355712-s2.0-84857528563https://repository.li.mahidol.ac.th/handle/20.500.14594/12143A right R-module M is called a Goldie module if it has finite Goldie dimension and satisfies the ACC for M-annihilator submodules of M. In this paper, we study the class of prime Goldie modules and the class of semiprime Goldie modules as generalizations of prime right Goldie rings and semiprime right Goldie rings. © 2011 World Scientific Publishing Company.Mahidol UniversityMathematicsOn prime and semiprime Goldie modulesArticleSCOPUS10.1142/S1793557111000265